Previous |  Up |  Next


Friedrich’s inequality; boundary value problem; magnetostatics in vacuum; bounded domain with Lipschitz boundary; Trace theorems
A system of first order partial differential equations is studied which is defined by the divergence and rotation operators in a bounded nonsmooth domain $\Omega\subset \bold R^3$. On the boundary $\delta\Omega$, the vanishing normal component is prescribed. A variational formulation is given and its solvability is investigated.
[1] C. Bernardi: Formulation variationnelle mixte des equations de Navier-Stokes en dimension 3. Thýese de 3ème cycle (deuxième partie), Paris VI (1979), 146-176.
[2] B. M. Budak S. V. Fomin: Multiple integrals, field theory and series. Mir Publishers, 1975. MR 0349913
[3] E. B. Byhovskiy: Solution of a mixed problem for the system of Maxwell equations in case of ideally conductive boundary. Vestnik Leningrad. Univ. Mat. Meh. Astronom. 12 (1957), 50-66. MR 0098567
[4] M. Crouzeix: Résolution numérique des équations de Stokes stationnaires. Approximation et méthodes iteratives de resolution d'inequations variationnelles et de problèms non lineaires. IRIA, 1974, 139-211.
[5] M. Crouzeix A. Y. Le Roux: Ecoulement d'une fluide irrotationnel. Journées Eléments Finis, Univ. de Rennes, 1976, 1 - 8.
[6] G. Duvaut J. L. Lions: Inequalities in mechanics and physics. Springer-Verlag, Berlin, 1976. MR 0521262
[7] A. Friedman: Advanced calculus. Reinhart and Winston, Holt, New York, 1971. MR 0352342 | Zbl 0225.26002
[8] K. O. Friedrichs: Differential forms on Riemannian manifolds. Comm. Pure Appl. Math. 8 (1955), 551-590. DOI 10.1002/cpa.3160080408 | MR 0087763 | Zbl 0066.07504
[9] V. Girault P. A. Raviart: Finite element approximation of the Navier-Stokes equation. Springer-Verlag, Berlin, Heidelberg, New York, 1979. MR 0548867
[10] M. Křížek P. Neittaanmäki: On the validity of Friedrichs' inequalities. Math. Scand. 54 (1984), 17-26. MR 0753060
[11] M. Křížek P. Neittaanmäki: Finite element approximation for a div-rot system with mixed boundary conditions in non-smooth plane domains. Apl. Mat. 29 (1984), 272 - 285. MR 0754079
[12] E. Moise: Geometrical topology in dimension 2 and 3. Springer-Verlag, Berlin, Heidelberg, New York, 1977.
[13] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Academia, Prague, 1967. MR 0227584
[14] J. Nečas I. Hlaváček: Mathematical theory of elastic and elasto-plastic bodies: an introduction. Elsevier, Amsterdam, Oxford, New York, 1981. MR 0600655
[15] P. Neittaanmäki M. Křížek: Conforming FE-method for obtaining the gradient of a solution to the Poisson equation. Efficient Solvers for Elliptic Systems. (Ed. W. Hackbush), Numerical Methods in Fluid Mechanics, Vieweg, 1984, 73-86. MR 0804088
[16] P. Neittaanmäki J. Saranen: Finite element approximation of electromagnetic fields in the three dimensional case. Numer. Funct. Anal. Optim. 2 (1981), 487-506. DOI 10.1080/01630568008816072 | MR 0605756
[17] Neittaanmaki J. Saranen: A modified least squares FE-method for ideal fluid flow problems. J. Comput. Appl. Math. 8 (1982), 165-169. DOI 10.1016/0771-050X(82)90038-9
[18] R. Picard: Randwertaufgaben in der verallgemeinerten Potentialtheorie. Math. Methods Appl. Sci. 3 (1981), 218-228. DOI 10.1002/mma.1670030116 | MR 0657293 | Zbl 0466.31016
[19] R. Picard: On the boundary value problems of electro- and magnetostatics. SFB 72, preprint 442 (1981), Bonn. MR 0667134
[20] R. Picard: An elementary proof for a compact imbedding result in the generalized electromagnetic theory. SFB 72, preprint 624 (1984), Bonn. MR 0753428
[21] J. Saranen: On generalized harmonic fields in domains with anisotropic nonhomogeneous media. J. Math. Anal. Appl. 88 (1982), 104-115. DOI 10.1016/0022-247X(82)90179-2 | MR 0661405 | Zbl 0508.35024
[22] J. Saranen: On electric and magnetic fields in anisotropic nonhomogeneous media. J. Math. Anal. Appl. 91 (1983), 254-275. DOI 10.1016/0022-247X(83)90104-X | MR 0688544
[23] R. Temam: Navier-Stokes Equations. North-Holland, Amsterdam 1977. MR 0609732 | Zbl 0383.35057
[24] Ch. Weber: A local compactness theorem for Maxwell's equations. Math. Methods Appl. Sci. 2 (1980), 12-25. DOI 10.1002/mma.1670020103 | MR 0561375 | Zbl 0432.35032
Partner of
EuDML logo